Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 483, Number 3, Pages 244–248 (Mi dan40616)  

Axiomatizing provable $n$-provability

E. A. Kolmakov, L. D. Beklemishev

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This study was performed at Steklov Mathematical Institute of the Russian Academy of Sciences and was supported by the Russian Science Foundation, project no. 14-50-00005.


DOI: https://doi.org/10.31857/S086956520003238-4


English version:
Doklady Mathematics, 2018, 98:3, 582–585

Bibliographic databases:

Received: 29.06.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan40616

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021